# SDR 2007UALA00934

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 19,806 hours, 8,473 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW HEATING INOPERATIVE.  [SUP 06-01-07]   INITIALLY REPLACED THE NR 1 WINDOW HEAT CONTROLLER BUT LATER DETERMINED THAT SLIDING WINDOW WAS DEFECTIVE. WINDOW INTERNAL TEMPERATURE SENSORS MISREPORTING TEMP TOO LOW, CAUSING HEAT CONTROLLER TO OVERHEAT WINDOW.
